On Generalised k-Lucas Sequences

Authors

  • Ashok Dnyandeo Godase V. P. College Vaijapur, Aurangabad(MH), India

DOI:

https://doi.org/10.3126/jnms.v2i2.33007

Keywords:

Fibonacci Sequence, k-Fibonacci Sequence, k-Lucas Sequence

Abstract

Abstract available with full-text.

Downloads

Download data is not yet available.
Abstract
42
PDF
43

Author Biography

Ashok Dnyandeo Godase, V. P. College Vaijapur, Aurangabad(MH), India

Department of Mathematics

Downloads

Published

2019-12-02

How to Cite

Godase, A. D. (2019). On Generalised k-Lucas Sequences. Journal of Nepal Mathematical Society, 2(2), 19–38. https://doi.org/10.3126/jnms.v2i2.33007

Issue

Section

Articles